# SDR SWAA2021041964490

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 49,372 hours, 29,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Pilot Seat Assis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S 'ASSIST HANDLE' BROKEN / REMOVED AND REPLACED PILOT SEAT ASSIST HANDLE PER 56-11-11.
